Some results on the approximate controllability of impulsive stochastic integro-differential equations with nonlocal conditions and state-dependent delay

Volume 15, Issue 4, pp 284--300 http://dx.doi.org/10.22436/jnsa.015.04.04
Publication Date: August 24, 2022 Submission Date: March 31, 2022 Revision Date: April 23, 2022 Accteptance Date: July 02, 2022

Authors

M. Fall - UFR SAT Departement de Mathematiques, Universite Gaston Berger de Saint-Louis, B.P 234, Saint-Louis, Senegal. A. Mane - UFR SAT Departement de Mathematiques, Universite Gaston Berger de Saint-Louis, B.P 234, Saint-Louis, Senegal. B. Dehigbe - Institut de Math'ematiques et de Sciences Physiques , URMPM B.P. 613, Porto-Novo, Benin. M. A. Diop - UFR SAT Departement de Mathematiques, Universite Gaston Berger de Saint-Louis, B.P 234, Saint-Louis, Senegal. - UMMISCO UMI 209 IRD/UPMC, Bondy, France.


Abstract

This paper presents approximate controllability results for impulsive stochastic integro-differential systems with state-dependent delay in a Hilbert space. The use of the resolvent operator in the sense of Grimmer, as well as stochastic analysis techniques, yields a new set of results. Finally, an example is given to show how the theory that has been worked out can be put into practice.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

M. Fall, A. Mane, B. Dehigbe, M. A. Diop, Some results on the approximate controllability of impulsive stochastic integro-differential equations with nonlocal conditions and state-dependent delay, Journal of Nonlinear Sciences and Applications, 15 (2022), no. 4, 284--300

AMA Style

Fall M., Mane A., Dehigbe B., Diop M. A., Some results on the approximate controllability of impulsive stochastic integro-differential equations with nonlocal conditions and state-dependent delay. J. Nonlinear Sci. Appl. (2022); 15(4):284--300

Chicago/Turabian Style

Fall, M., Mane, A., Dehigbe, B., Diop, M. A.. "Some results on the approximate controllability of impulsive stochastic integro-differential equations with nonlocal conditions and state-dependent delay." Journal of Nonlinear Sciences and Applications, 15, no. 4 (2022): 284--300


Keywords


MSC